# SDR VNAA2012012600008

- Difficulty date: January 20, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 19,089 hours, 19,646 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Detached
- Location: Apu
- Part time: 20,172 hours, 13,182 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHILE BOARDING AND AT THE GATE IN CLT, CREW REPORTED SMOKE AND FUMES IN CABIN.  PASSENGERS DEPLANED THROUGH MAIN CABIN DOOR.  CREW REPORTED APU SHUT DOWN AUTOMATICALLY AND NOTED OIL ON GROUND UNDER AFT EQUIPMENT BAY.  MAINTENANCE INSPECTED AND FOUND APU OIL COOLER LINE NOT ATTACHED.  MAINTENANCE REMOVED AND REPLACED APU AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
